Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 431, NWS Atlanta, GA

August 24, 2007Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 24, 2007, 6:32 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2007, 6:32 PM EDT (22:32 UTC)
Expired
Aug 24, 2007, 7:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 6:50 PM EDTTSTM WND DMGSandy Springs, GATREES DOWN THROUGHOUT THE NORTHERN PART OF ATLANTA AND THE SANDY SPRINGS AREA. WINDS ESTIMATED AT 60 MPH. POWER LINES DOWN THROUGHOUT SOUTH FULTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
774 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 242232
SVRFFC
GAC067-121-242315-
/O.NEW.KFFC.SV.W.0431.070824T2232Z-070824T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 715 PM EDT

* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SANDY
  SPRINGS...MOVING SOUTHWEST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
WHITEWATER...VININGS...BUCKHEAD...AND MARIETTA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3383 8434 3396 8434 3395 8426 3405 8430
      3400 8458 3381 8450

$$
1 follow-up statement
000 
WWUS52 KFFC 242247
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT FRI AUG 24 2007

GAC067-121-242315-
/O.CON.KFFC.SV.W.0431.000000T0000Z-070824T2315Z/
COBB GA-FULTON GA-
643 PM EDT FRI AUG 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL FULTON AND EASTERN COBB COUNTIES...

AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL...AND 
DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM SMYRNA 
TO SANDY SPRINGS...AND WERE MOVING SOUTHWEST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SMYRNA...MABLETON...BUCKHEAD...AND SANDY SPRINGS.

IN ADDITION TO THE WARNED AREA...WIDESPREAD STRONG WINDS ARE 
OCCURRING WITH THE LINE OF STORMS ACROSS MUCH OF FULTON AND COBB 
COUNTIES. A WIND GUST TO 48 MPH WAS RECORDED AT THE ATLANTA AIRPORT 
AT 632 PM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3383 8434 3396 8434 3395 8426 3405 8430
      3400 8458 3380 8457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:30 PM EDT, 2 minutes earlier.

Area forecast discussion, Aug 24, 6:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT FRI AUG 24 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SO FAR THIS AFTERNOON...SEEING BEST COVERAGE OF SHOWERS/TSTORMS OVER
THE NORTHEAST MOUNTAINS AND OVER OUR SOUTHERN TIER COUNTIES.
HOWEVER...WITH SOME WEAK UPPER LEVEL SUPPORT OVER THE AREA AND
AFTERNOON HEATING ...FEEL THE NEED TO CARRY LOW POPS ACROSS ALL OF
COUNTY WARNING FOR THIS EVENING. GFS HOLDS ON TO SOME WEAK UPPER
SUPPORT OVER THE EXTREME NORTH AFTER MIDNIGHT AND WILL MAINTAIN SOME
MENTION OF SHOWERS/TSTORMS ONLY THERE. OTHERWISE...LITTLE CHANGE IN
THE OVERALL PATTERN OVER THE WEEKEND. MODELS CONTINUE TO SHOW UPPER
RIDGE WEAKENING A BIT AS THE CENTER SHIFTS WESTWARD. MEANWHILE
SURFACE BOUNDARY DRIFTS SOUTHEAST FROM THE OH/TN VLY
REGION...APPROACHING OUR AREA SUNDAY. WILL CONTINUE PREVIOUS
FORECAST TREND WITH POPS GENERALLY IN THE SLIGHT CHANCE/CHANCE
RANGE...WITH BEST CHANCES IN THE AFTERNOONS AND EVENINGS. WITH
INCREASED CLOUDS AND BETTER CHANCES FOR PRECIP...WILL STAY CLOSE TO
MOS TEMPS...WHICH KEEPS HIGHS OVER MUCH OF THE AREA IN THE 90S.

.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS MAINTAIN SOME RIDGING OVER THE SOUTHEAST U.S. THROUGH MUCH
OF THE PERIOD. SOME INDICATION OF AN UPPER TROUGH
DEEPENING OVER THE NORTHEAST U.S. THURSDAY/FRIDAY WHICH COULD
MEAN SOMEWHAT COOLER TEMPS FOR US. OTHERWISE MODELS INDICATING
WEAK BOUNDARY DRIFTING INTO NORTH GEORGIA MONDAY...THEN MEANDERING
SOMEWHERE ACROSS NORTHCENTRAL GEORGIA INTO TUESDAY BEFORE WASHING
OUT BY WEDNESDAY. A SECOND FRONT APPROACHES/MOVES INTO OUR AREA
THURSDAY/FRIDAY TIME FRAME. ALL IN ALL...WILL NEED TO KEEP SOME
MENTION OF SHOWERS/TSTORMS IN THE FORECAST THROUGH THE PERIOD.
BASED ON CURRENT MODEL RUNS...BEST CHANCES LOOK TO BE MONDAY AND
THEN AGAIN ON THURSDAY/FRIDAY. IF LATER RUNS SUPPORT IT...MAY NEED
TO INCREASE POPS A BIT.

&&
.AVIATION...
DAYTIME HEATING HAS ALLOWED SCATTERED TSRA IN THE AREA THIS
EVENING...WITH SIGNIFICANT ACTIVITY PUSHING SWWARD INTO ATLANTA AREA
TAF SITES. EXPECT TSRA TO BE ENDING BY 2Z ACROSS THE REGION...BUT
WILL MONITOR RADAR TRENDS AND MESO ANALYSIS FOR POTENTIAL EXTENSION
OF VCTS AT 0Z TAF TIME. OUTSIDE STORMS...VFR CONDITIONS WILL
PREVAIL. EARLY MORNING...AS BOUNDARY LAYER REACHES A MINIMUM...USUAL
MFVR CONDITIONS ARE EXPECTED IN HZ...BUT WILL NEED TO MONITOR AREAS
THAT RECEIVE SIGNIFICANT RAINFALL THIS EVENING FOR POTENTIAL FOR
PATCHY FOG. NO ISSUE WITH CEILINGS EXPECTED EXCEPT IN/NEAR TSTORMS.
WINDS GENERALLY LIGHT AND EAST OF SOUTH THIS EVENING OUTSIDE OF
THUNDERSTORM OUTFLOW...BUT GUIDANCE INSISTS WINDS SHIFTING TO WEST
OF SOUTH LATE MORNING. WILL INDICATE THIS SHIFT TO SW WINDS AROUND
16Z.

&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  70  93  70 /  20  30  20  30  20
ATLANTA         74  93  73  92  73 /  20  30  20  30  20
BLAIRSVILLE     66  86  68  86  64 /  30  20  30  30  20
CARTERSVILLE    70  95  68  91  68 /  20  30  20  30  20
COLUMBUS        76  94  75  93  75 /  30  30  20  30  20
GAINESVILLE     72  92  71  90  71 /  30  30  20  30  20
MACON           72  95  72  95  74 /  20  30  20  30  30
ROME            73  97  72  92  69 /  20  30  30  30  20
PEACHTREE CITY  70  92  69  91  68 /  20  30  20  30  20
VIDALIA         75  94  74  92  75 /  30  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

49/23
Hazardous weather outlook, Aug 24, 4:20 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT FRI AUG 24 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
420 PM EDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH
AND CENTRAL GEORGIA LATE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN AND DRIFT WEST TODAY.
THIS WILL ALLOW AN UPPER LEVEL DISTURBANCE TO MOVE OUT OF THE
CAROLINAS AND ACROSS GEORGIA LATE THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
DAMAGING DOWN-BURST WINDS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND
LARGE HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH ANY ISOLATED
SEVERE STORMS THAT MAY DEVELOP THIS AFTERNOON AND EVENING. THE BEST
CHANCES FOR THUNDERSTORMS WILL BE IN THE NORTHEAST GEORGIA MOUNTAINS
AND ACROSS CENTRAL GEORGIA UNTIL 10 PM THIS EVENING.

.DISCUSSION...
A WEAK DISTURBANCE MOVING SOUTHWEST OUT OF THE CAROLINAS AND ACROSS
GEORGIA THIS AFTERNOON HAS SPARKED ISOLATED TO SCATTERED
THUNDERSTORMS. THESE THUNDERSTORMS WILL CONTINUE INTO THE EVENING.
MODERATE INSTABILITY WILL RESULT IN A FEW STRONG TO SEVERE STORMS AS
LIFTED INDICES ARE IN THE -4 TO -6 RANGE AND CAPES ARE THE 2000 TO
3000 RANGE. THE STORMS WILL GENERALLY MOVE FROM THE EAST AND
NORTHEAST TOWARD THE WEST AND SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND BE
ALERT FOR THREATENING WEATHER.

SBK

In the hours before

Local storm report, Aug 24, 6:03 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             LAWRENCEVILLE           33.95N 83.99W
08/24/2007  E0.75 INCH       GWINNETT           GA   LAW ENFORCEMENT

            REPORTED BY 911 DISPATCH.

&&

SNELSON
Local storm report, Aug 24, 6:04 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     LAWRENCEVILLE           33.95N 83.99W
08/24/2007                   GWINNETT           GA   TRAINED SPOTTER

            LIMBS DOWN. WIND GUSTS ESTIMATED AT 50 MPH.

&&

SNELSON
Local storm report, Aug 24, 6:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     2 E BALL GROUND         34.34N 84.34W
08/24/2007                   CHEROKEE           GA   LAW ENFORCEMENT

            SEVERAL LARGE TREES DOWN REPORTED BY 911 DISPATCH.

&&

SNELSON
Special weather statement, Aug 24, 6:06 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT FRI AUG 24 2007

GAZ056-067>069-242230-
606 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN
UPSON...PIKE...EAST MERIWETHER AND SPALDING COUNTIES UNTIL 630 PM EDT...

AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILLIAMSON TO SPREWELL BLUFF STATE PARK...
MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS UPSON...PIKE...EAST MERIWETHER AND SPALDING COUNTIES THROUGH
630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ZETELLA...NEAL...IMLAC...HOLLONVILLE...CHALYBEATE SPRINGS...WOODBURY
...MOLENA...MANCHESTER...GAY...CONCORD...SPREWELL BLUFF STATE PARK...
WILLIAMSON...ROVER...ROLAND AND PICKARD. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.

16
Local storm report, Aug 24, 6:13 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI AUG 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             7 SW TALKING ROCK       34.44N 84.59W
08/24/2007  E1.00 INCH       PICKENS            GA   PUBLIC

0605 PM     TSTM WND GST     7 SW TALKING ROCK       34.44N 84.59W
08/24/2007  E60.00 MPH       PICKENS            GA   PUBLIC

&&

SNELSON
Special weather statement, Aug 24, 6:17 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
617 PM EDT FRI AUG 24 2007

GAZ031-242300-
617 PM EDT FRI AUG 24 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
PAULDING COUNTY UNTIL 700 PM EDT...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHEASTERN PAULDING COUNTY...
MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES
ACROSS RURAL NORTHEASTERN PAULDING COUNTY THROUGH 700 PM EDT. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:00 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale45 min
Aug 23, 8:27 PM EDTSevere Thunderstorm WarningFFCClayton, Henry33 min
Aug 23, 8:43 PM EDTSevere Thunderstorm WarningFFCDeKalb32 min
Aug 23, 9:20 PM EDTSevere Thunderstorm WarningFFCClayton25 min
Aug 23, 9:29 PM EDTSevere Thunderstorm WarningFFCHenry31 min
Aug 23, 10:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike49 min
Aug 24, 3:30 PM EDTSevere Thunderstorm WarningFFCTowns30 min
Aug 24, 3:43 PM EDTSevere Thunderstorm WarningFFCUnion32 min
Aug 24, 4:01 PM EDTSevere Thunderstorm WarningFFCFannin44 min
Aug 24, 4:29 PM EDTSevere Thunderstorm WarningFFCGilmer31 min
Aug 24, 4:32 PM EDTSevere Thunderstorm WarningFFCJackson28 min
Aug 24, 4:38 PM EDTSevere Thunderstorm WarningFFCMadison37 min
Aug 24, 4:43 PM EDTSevere Thunderstorm WarningFFCTroup23 min
Aug 24, 4:50 PM EDTSevere Thunderstorm WarningFFCClarke25 min
Aug 24, 5:06 PM EDTSevere Thunderstorm WarningFFCBarrow, Oconee24 min
Aug 24, 5:15 PM EDTSevere Thunderstorm WarningFFCCherokee45 min
Aug 24, 5:37 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton23 min
Aug 24, 5:40 PM EDTSevere Thunderstorm WarningFFCPickens50 min
Aug 24, 5:52 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton38 min
Aug 24, 6:00 PM EDTSevere Thunderstorm WarningFFCNewton30 min
Aug 24, 6:01 PM EDTSevere Thunderstorm WarningFFCBartow18 min
Aug 24, 6:11 PM EDTSevere Thunderstorm WarningFFCClayton34 min
Aug 24, 6:34 PM EDTSevere Thunderstorm WarningFFCFayette26 min
Aug 24, 6:55 PM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro50 min
Aug 24, 6:56 PM EDTSevere Thunderstorm WarningFFCFayette49 min
Aug 24, 7:33 PM EDTSevere Thunderstorm WarningFFCFloyd42 min
Aug 24, 7:39 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.